# SDR ZZDA2011141

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED RIGHT AFT EXTERIOR EMERGENCY LIGHT REF MM 33-50.  OPS CHECK GOOD.
